BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Plenty of elliptic islands for the standard family of area preserving maps

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
1994-07-00

Where published
Annales de l'Institut Henri Poincare (C) Non Linear Analysis

Publication Identifiers
ISSN - 0294-1449

Publisher
Elsevier BV

Volume
11
Number
4

Starting page
359
Last page
409

Document Identifiers
DOI - https://doi.org/10.1016/S0294-1449(16)30180-9
URL - http://dx.doi.org/10.1016/s0294-1449(16)30180-9

Rankings
SCOPUS Q1 (2011) - 2.692 - Analysis
SCOPUS Q2 (2011) - 2.692 - Mathematical Physics
SCIMAGO Q1 (2016) - 3.956 - Analysis
SCIMAGO Q1 (2016) - 3.956 - Mathematical Physics
Web Of Science Q1 (2018) - 2.201 - MATHEMATICS, APPLIED - SCIE


Export

APA
Pedro Duarte, (1994). Plenty of elliptic islands for the standard family of area preserving maps. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 11, 359-409. ISSN 0294-1449. eISSN . http://dx.doi.org/10.1016/s0294-1449(16)30180-9

IEEE
Pedro Duarte, "Plenty of elliptic islands for the standard family of area preserving maps" in Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol. 11, pp. 359-409, 1994. 10.1016/S0294-1449(16)30180-9

BIBTEX
@article{39148, author = {Pedro Duarte}, title = {Plenty of elliptic islands for the standard family of area preserving maps}, journal = {Annales de l'Institut Henri Poincare (C) Non Linear Analysis}, year = 1994, pages = {359-409}, volume = 11 }